# SDR 99UAL900399

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977UA
- Make and model: Boeing 737291
- Aircraft serial: 21508
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1061096217
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FIRE WARNING.  *S/D*  VISUAL INSPECTION OF APU INDICATED NO SIGNS OF FIRE.  VISUAL INSPECTION OF WIRING AND LOOPS IN APU COMPARTMENT AND AREA FORWARD OF BULKHEAD SHOWED NO SIGNS OF DAMAGE, CHAFING, OR BREAKS.  WIRING TROUBLESHOOTING ISOLATED CAUSE OF FIRE INDICATION TO M717 APU TAILPIPE LOOP (AT CONNECTOR D4934, REF WDM 26-12-11).  THE M717 LOOP AND APU FIRE EXTINGUISHER BOTTLE WERE REPLACED.  REFERENCE MRR 99UAL900398.
